# SDR DALA2019072104332

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1181237) DURING INSPECTION FOUND DENTED FRAME AT BS 727F AND BTW S-23L TO S-24L AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME AT B 727F AND BTW 5-23L TO 5-24L AT AFT CARGO COMPARMENT AS PER PRI # 579451-14 REV.0 REV. 1 AND ER/A # 579451-14.
